MathSciNet Relay Station
MathSciNet bibliographic data
MR2812572 (2012e:34095) 34C25 (47J30 58E05 70K42)
Zhang, Qingye; Liu, Chungen Infinitely many periodic solutions for second order Hamiltonian systems. J. Differential Equations 251 (2011), no. 4-5, 816–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement